# SDR SIMA202003039005

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 36,266 hours, 31,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FLOOR PANEL FOR RECIRC FAN MEL DAMAGED EMERGANCY LIGHT STRIP #4-C/A-DERFERED PER MEL 33-30 NO "M' PROCEDURES APPLICABLE. REMOVED AND REPLACED #4 EMERGENCY FLOOR STRIP IAW EMB 145 AMM 33-50-12.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  MEL RESTORED
